# SDR ASAA2023073144333

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,417 hours, 17,852 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF POSSIBLE EGT EXCEEDANCE WITH #1 ENGINE EGT AT ABOUT 951*C AND #2 ENGINE EGT AT ABOUT 953*C. GROUNDED - YES. PERFORMED ENGINE EXCEEDANCE PAGE CHECK REF AMM 71-00-00. NO EXCEEDANCS NOTED ON EITHER ENGINE. PERFORMED EEC BITE REF FIM 73-00 TASK 801 ON BOTH ENGINES NO FAULTS NOTED. OK FOR SERVICE. NO FAULTS NOTED IN RECENT OR FAULT HISTORY ON EITHER ENGINES.
